# SDR AU980197

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- System (JASC): 2721 · Rudder Tab Control System
- Part: Bearing
- Part number: 848
- Condition: Seized
- Location: Rudder Tab Contr
- Component: Airight, 1093001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER TRIM ACTUATOR SEALED BEARING SEIZED PREVENTING ACTUATOR FROM ROTATING.
